# SDR CA190611008

- Difficulty date: June 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 61 hours
- Engine: Lyc AEIO540D4D5
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Part number: 202AFMREVA
- Condition: Inoperative
- Location: Shoulder Harness
- Part time: 24 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SHOULDER HARNESS LOCK FAILED. INERTIA LOCK IS STILL FUNCTIONAL BUT THE MANUAL LOCK (FOR AEROBATIC FLIGHT) IS NOT WORKING. HARNESS ASSEMBLY REPLACED. (TC# 20190611008)
